Research Repository

New Hermite-Hadamard Type Inequalities With Applications

Dragomir, Silvestru ORCID: 0000-0003-2902-6805, Khan, MA, Khurshid, Y and Ullah, R (2018) New Hermite-Hadamard Type Inequalities With Applications. Punjab University Journal of Mathematics, 50 (3). 1 - 12. ISSN 1016-2526

Full text for this resource is not available from the Research Repository.
Item Type: Article
Uncontrolled Keywords: Hermite-Hadamard inequality; means; mid point formula; convex function
Subjects: FOR Classification > 0102 Applied Mathematics
Faculty/School/Research Centre/Department > College of Science and Engineering
Depositing User: Symplectic Elements
Date Deposited: 19 Dec 2018 22:56
Last Modified: 12 Feb 2019 03:14
ePrint Statistics: View download statistics for this item

Repository staff only

View Item View Item

Search Google Scholar